MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH TI CLICK'X LOCKING CAP FOR TI 3-D HEAD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

OBERDORF SYNTHES PRODUKTIONS GMBH TI CLICK'X LOCKING CAP FOR TI 3-D HEAD; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 498.570
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes: mnh, mni, kwp, kwq.Complainant part is not expected to be returned for manufacturer review / investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, the patient underwent a level s1 lumbar arthrodesis revision surgery due to implant failure.It was determined on an unknown date that all the locking caps and bars had became loose from the original operation.This included five (5) clickx locking caps, three (3) 3.5 mm clickx locking caps, eight (8) unknown clickx screws and two (2) unknown bars.There was a surgical delay of fifteen (15) minutes.Procedure was successfully completed.Patient was stable.(b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: date of report: updated awareness date to: (b)(6) 2019, reported on initial as (b)(6) 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TI CLICK'X LOCKING CAP FOR TI 3-D HEAD
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9197823
Report Number8030965-2019-69365
Device Sequence Number447453
Product Code NKB
UDI-Device Identifier10705034791081
UDI-Public(01)10705034791081
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K082572
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number498.570
Device Catalogue Number498.570
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2019
Supplement Date Received by Manufacturer11/13/2019
11/22/2019
Initial Report FDA Received Date10/16/2019
Supplement Report FDA Received Date11/14/2019
12/09/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;